| Model Number |
EGIARADMT |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, preoperatively, while setting-up the device and testing the reload, there was a loading issue.Additionally, the device did not articulate.A new load and stapler was used, but the reload did not fire when attempting to use it.To resolve the issue, a third reload was used.There was no patient involved.
Additional Manufacturer Narrative
D10.Concomitant products: egiaradmt, egiaradmt egiaradial reload w tri-stap (lot n4b1994y); egiaustnd, egiaustnd endogia ultra univ std stap (lot unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.